An involution for Jacobi's identity

J. T. Joichi, Dennis Stanton

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


A simple involution on the set of triples of partitions into distinct parts is given which proves a theorem of Jacobi. It is found by explicity identifying an involution resulting from the Involution Principle.

Original languageEnglish (US)
Pages (from-to)261-271
Number of pages11
JournalDiscrete Mathematics
Issue number3
StatePublished - 1989

Bibliographical note

Funding Information:
supported by a fellowship from the Sloan Foundation and by N.S.F. grant DMS:


Dive into the research topics of 'An involution for Jacobi's identity'. Together they form a unique fingerprint.

Cite this